# SDR ASAA0080439

- Difficulty date: July 12, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 1242886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON LONGERON 30, FS 1241.  REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION FROM FS 1241 TO 1275 IAW DC9 SRM 53-02, FIG 18 AND 53-14-03.  (M)
